# SDR ASOA20131123441

- Difficulty date: November 23, 2013
- Submitted: November 24, 2013
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 735
- Aircraft time: 30,109 hours, 16,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14524109003
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT FRAME 30 & STRINGER 3L.  R & R STIFFENER.
